Factorial P- and Q-schur functions represent equivariant quantum schubert classes

Takeshi Ikeda, Leonardo C. Mihalcea, Hiroshi Naruse

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We find presentations by generators and relations for the equivariant quantum cohomology rings of the maximal isotropic Grassmannians of types B, C and D, and we find polynomial representatives for the Schubert classes in these rings. These representatives are given in terms of the same Pfaffian formulas which appear in the theory of factorial P- and Q-Schur functions. After specializing to equivariant cohomology, we interpret the resulting presentations and Pfaffian formulas in terms of Chern classes of tautological bundles.

Original languageEnglish
Pages (from-to)591-619
Number of pages29
JournalOsaka Journal of Mathematics
Volume53
Issue number3
Publication statusPublished - 2016 Jul
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Factorial P- and Q-schur functions represent equivariant quantum schubert classes'. Together they form a unique fingerprint.

  • Cite this